Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 4, Pages 697-705
http://dx.doi.org/10.1155/S0161171284000727

Separation axioms for partially ordered convergence spaces

Department of Mathematics, Abo Akademi, Abo 50 SF–205000, Finland

Received 24 October 1984

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In partially ordered convergence spaces, separation axioms are introduced and then related to the concept of complete separatedness due to Nachbin as well as to connectedness concepts. A method to generate new separation axioms is studied.